# SDR MV52002F00006

- Difficulty date: September 19, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N707TS
- Make and model: Gulstm 695A
- Aircraft serial: 96038
- Engine: Garrtt TPE33110
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Mount
- Part number: 8961735K
- Part serial: 490107
- Condition: Cracked
- Location: G/B Oil Jet
- Part time: 3,153 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL JET UTILIZED TO LUBRICATE THE BULL GEAR LOCATED WITHIN THE GEARBOX WAS CRACKED AT THE MOUNTING BASE.  THIS CONDITION COULD CAUSE A REDUCED AMOUNT OF OIL FOR LUBRICATION TO THE BULL GEAR.
